Posted by Lisa Paul
on September 14, 2000 at 01:23:04:
In Reply to: re cholinergic urticaria Help... posted by johnny khan on July 23, 2000 at 17:40:54:
: : : Your condition sounds like one called cholinergic urticaria - hives when your body temperature changes, or even exercise induced urticaria (maybe even anaphylaxis). If it is the former, an antihistamine on a regular basis can be helpful, but you may need to try differnt ones. Perhaps your doctor would try Zyrtec - sometime you need a higher dose than the usual 1x/day. It may be worthwhile to see someone who could do an exercise test and actually see what your symptoms are. I would definitely pursue a good specialist for this one.
: Need information on the cure for cholinergic urticaria. I've been to my doctor and he has given me a paper on cholinergic urticaria but I have had no cure or relief to date.
i need all the info. i can get re: this matter.
My legs sometimes feel as if they were on fire, especially after i shave, when i can tolerate to shave. can you help?